# SDR SIMA20160826004

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,274 hours, 22,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA NR 2 FLASHLIGHT WILL NOT REMAIN IN CRADLE.   REMOVED AND REPLACED THE FLASHLIGHT MOUNTING BRACKET IAW AMM 25-61-02.  OPS CHECKED GOOD.
